|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
About Green's function of a parabolic problem on a graph
Kulaev R. Ch.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
The work is devoted to Green's function of the mixed boundary problem for equation of parabolic type on geometrical graph. Existence, continuity and positivity of Green's function are studied.
Keywords: boundary problem on a graph, Green's function, parabolic equation, geometrical graph
Language: Russian Download the full text
For citation: Kulaev R. Ch. About Green's function of a parabolic problem on a graph. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.32-40. DOI 10.23671/VNC.2012.14.11005
← Contents of issue
|© 1999-2023 ёжный математический институт|